# SDR MWEA98747

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONSIDERABLE FWD AND AFT PLAY ON RIGHT HAND FLYING DOOR.  MTC REPLACED WORN HINGE BUSHING ON BOTH HINGE HALVES.
